RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2008, Volume 16, Number 1, Pages 93–96 (Mi timb61)  

This article is cited in 2 scientific papers (total in 2 papers)

On the $p$-length of finite $p$-soluble groups

L. A. Shemetkov, Yi Xiaolan

Francisk Skorina Gomel State University

Abstract: Finite $p$-soluble groups with maximal subgroups of $p$-length 1 are investigated. It is proved that a finite $p$-soluble group is of $p$-length 1 if its Sylow $p$-subgroup is extraspecial and is isomorphic to a normal Sylow $p$-subgroup of a minimal non-supersoluble group of odd order.

Full text: PDF file (214 kB)
References: PDF file   HTML file
UDC: 512.542.63
Language:

Citation: L. A. Shemetkov, Yi Xiaolan, “On the $p$-length of finite $p$-soluble groups”, Tr. Inst. Mat., 16:1 (2008), 93–96

Citation in format AMSBIB
\Bibitem{SheXia08}
\by L.~A.~Shemetkov, Yi~Xiaolan
\paper On the $p$-length of finite $p$-soluble groups
\jour Tr. Inst. Mat.
\yr 2008
\vol 16
\issue 1
\pages 93--96
\mathnet{http://mi.mathnet.ru/timb61}


Linking options:
  • http://mi.mathnet.ru/eng/timb61
  • http://mi.mathnet.ru/eng/timb/v16/i1/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Xiaolan Yi, “On finite groups with special Sylow $p$-subgroups”, Siberian Math. J., 51:3 (2010), 435–438  mathnet  crossref  mathscinet  zmath  isi  elib
    2. D. V. Gritsuk, V. S. Monakhov, “O razreshimykh gruppakh, silovskie podgruppy kotorykh abelevy ili ekstraspetsialny”, Tr. In-ta matem., 20:2 (2012), 3–9  mathnet
  • Труды Института математики
    Number of views:
    This page:241
    Full text:156
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020